9 results for Gamma function.

Parameters for your search query:
Keyword    Gamma function

Open AccessArticle
Export: RIS | BibTeX | EndNote
On the p-adic Gamma Function and Changhee Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 120-123. DOI: 10.12691/tjant-6-4-3
Pub. Date: October 16, 2018Views: 4345Downloads: 3010
Open AccessArticle
Export: RIS | BibTeX | EndNote
Further Inequalities Associated with the Classical Gamma Function
Turkish Journal of Analysis and Number Theory. 2015, 3(4), 111-115. DOI: 10.12691/tjant-3-4-5
Pub. Date: November 25, 2015Views: 7206Downloads: 5210
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Inequalities Related to the Classical Euler’s Gamma Function
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 226-229. DOI: 10.12691/tjant-2-6-7
Pub. Date: December 21, 2014Views: 9143Downloads: 5776Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
A New Proof of an Inequality for the Logarithm of the Gamma Function and Its Sharpness
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 147-151. DOI: 10.12691/tjant-2-4-8
Pub. Date: September 15, 2014Views: 11916Downloads: 6861Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Increasing Monotonicity of a Sequence Originating from Computation of the Probability of Intersecting between a Plane Couple and a Convex Body
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 21-23. DOI: 10.12691/tjant-3-1-5
Pub. Date: February 16, 2015Views: 8523Downloads: 5996Citations: 7
Open AccessResearch Article
Export: RIS | BibTeX | EndNote
Generating Certain Class of Real Sequences Using Gamma Function, Arithmetic and Geometric Progressions
American Journal of Applied Mathematics and Statistics. 2014, 2(6A), 1-5. DOI: 10.12691/ajams-2-6A-1
Pub. Date: November 28, 2014Views: 9931Downloads: 5986
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Bounds for the Ratio of Two Gamma Functions: from Gautschi’s and Kershaw’s Inequalities to Complete Monotonicity
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 152-164. DOI: 10.12691/tjant-2-5-1
Pub. Date: September 16, 2014Views: 12871Downloads: 7077Citations: 26
Open AccessResearch Article
Export: RIS | BibTeX | EndNote
A Note on the p-Adic Interpolation Function for Multiple Generalized Genocchi Numbers
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 17-22. DOI: 10.12691/tjant-1-1-5
Pub. Date: September 30, 2013Views: 13641Downloads: 7844Citations: 1
This article belongs to the Special Issue Recent developments in the areas of mathematics
Open AccessResearch Article
Export: RIS | BibTeX | EndNote
q-Analogue of p-Adic logΓ Type Functions Associated with Modified q-Extension of Genocchi Numbers with Weight α and β
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 9-12. DOI: 10.12691/tjant-1-1-3
Pub. Date: September 30, 2013Views: 13829Downloads: 7968Citations: 1
This article belongs to the Special Issue Recent developments in the areas of mathematics
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types